I am 31-29 days late from my last period which would of been around the 8th or 10th of July. i am 23, i had sexual intercourse a week before this date. i was ment to start my period on the 8th of July but it came early... the 2nd of july it started. It wasn't blood, it was heavy brown discharge with tissue..i had to wear a panty liner. i start my period every after 21 to 23 days. i have had cramps, bloating and abdominal pain, it wasn't a major pain though. i am ment to start my period on the 2nd of August its the 8th now... hoping i would of started now... but i am pretty concerned of whats going on... my boobs are not sore.. i have been feeling tired and been having this cramping on and off same with bloating... i had a very high temperature on monday morning my boss said i looked like a granny i looked old, pale, and i felt sick... i woke up this morning and had very runny tummy.. white creamy discharge not watery. (sorry for the information i know ewww gross...)
I have used birth control, the pill... on that month i had been forgetting to take it.. went to the doctor was told to stop taking the birth control as it was messing me up. Even if i did take it, i would throw up.. and when throwing up the birth control, its not working... has anyone had this happen to them and if they have any idea of what this would be? i have bought a pregnancy test but im hoping as well someone could give me some information. i keep thinking if its bowel syndrome.. but wouldn't the doctor have told me while i was there?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.